# SDR SWAA2019100737574

- Difficulty date: October 1, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 25,625 hours, 11,041 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 141A8310
- Condition: Corroded
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 CREASE BEAM ATTACHING ANGLE CORRODED BETWEEN BS. 312 TO BS. 328, RBL 59.       R & R THE CREASE BEAM ATTACH ANGLE IAW SRM AND DWG.
